# SDR SWAA2022021623330

- Difficulty date: June 13, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB FLOOR PANEL 120AF EDGE HAS SURFACE CORROSION. / FABRICATED OF REPLACEMENT PANEL FWD PIT 120AF I.A.W SRM 51-30-01-0G-0 PPGA & PPG 7; TREATED (CHEM.CONV.COAT) & PRIMED I.A.W SRM 51-00-58-201 PG 2;(C) AMM 27-72-370-801 PG 2 'D;' SWB TASK 2 TABLE 709 + DWG 453A1610 56708U 26JUN18 MAT USED WAS 2027-T3 .071 CLAD LOT# 1322082-2 56708U 26JUN18
